数学与统计学院机构知识库

Institutional Repository, School of Mathematics and Statistics

 

兰州大学机构库

Search Results

Help

Item hits: (Results 1-10 of 32)

Filters        
Items/Page:    Sort:
A New Family of Difference Schemes for Space Fractional Advection Diffusion Equation [期刊论文]
ADVANCES IN APPLIED MATHEMATICS AND MECHANICS, 2017, 卷号: 9, 期号: 1-2, 页码: 282-306
Li, C;  Deng, WH
View/Download:26/0
 
A New Uzawa-Type Iteration Method for Non-Hermitian Saddle-Point Problems [期刊论文]
EAST ASIAN JOURNAL ON APPLIED MATHEMATICS, 2017, 卷号: 7, 期号: 1-1, 页码: 211-226
Dou, Y;  Yang, AL;  Wu, YJ
View/Download:12/0
 
A Multi-Exposure Variational Method for Retinex [期刊论文]
EAST ASIAN JOURNAL ON APPLIED MATHEMATICS, 2017, 卷号: 7, 期号: 1-1, 页码: 156-171
Yang, X;  Huang, YM
View/Download:8/0
 
A Class of Preconditioned TGHSS-Based Iteration Methods for Weakly Nonlinear Systems [期刊论文]
EAST ASIAN JOURNAL ON APPLIED MATHEMATICS, 2016, 卷号: 6, 期号: 1-4, 页码: 367-383
Zeng, ML;  Zhang, GF
View/Download:1/0
 
THE FINITE BASIS PROBLEM FOR THE MONOID OF TWO-BY-TWO UPPER TRIANGULAR TROPICAL MATRICES [期刊论文]
BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, 2016, 卷号: 94, 期号: 1-1, 页码: 54-64
Chen, YZ;  Hu, X;  Luo, YF;  Sapir, O
View/Download:2/0
 
A Block Diagonal Preconditioner for Generalised Saddle Point Problems [期刊论文]
EAST ASIAN JOURNAL ON APPLIED MATHEMATICS, 2016, 卷号: 6, 期号: 3, 页码: 235-252
Zheng, Z;  Zhang, GF
View/Download:13/0
 
Integrable Couplings of the Boiti-Pempinelli-Tu Hierarchy and Their Hamiltonian Structures [期刊论文]
ADVANCES IN APPLIED MATHEMATICS AND MECHANICS, 2016, 卷号: 8, 期号: 4, 页码: 588-598
Zhang, HQ;  Zhou, YB;  Xu, JQ
View/Download:14/0
 
A SUFFICIENT CONDITION UNDER WHICH A SEMIGROUP IS NONFINITELY BASED [期刊论文]
BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, 2016, 卷号: 93, 期号: 3, 页码: 454-466
Zhang, WT;  Luo, YF
View/Download:3/0
 
SOME NEW RESULTS ON THE LARGEST ORDER STATISTICS FROM MULTIPLE-OUTLIER GAMMA MODELS [期刊论文]
PROBABILITY IN THE ENGINEERING AND INFORMATIONAL SCIENCES, 2015, 卷号: 29, 期号: 4, 页码: 597-621
Zhao, P;  Hu, YN;  Zhang, YY
View/Download:9/0
 
Cylindrically symmetric travelling fronts in a periodic reaction-diffusion equation with bistable nonlinearity [期刊论文]
PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, 2015, 卷号: 145, 期号: 5, 页码: 1053-1090
Wang, ZC
View/Download:2/0
 

1 2 3 4 next

 

Valid XHTML 1.0!
Email:
Passwd
验 证:
换一张
Have you forgotten your password? Log In
Copyright © 2007-2017  兰州大学 - Feedback
Powered by CSpace